| Model Number |
TFAT40 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and the documentation indicated the product met release criteria.The root cause has not been identified.There have been no other complaints in the lot.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare reported that following an intraocular lens (iol) implant procedure, the patient experienced blurred vision.Incorrect power was the clinical reason given for the explant.The iol was exchanged with an different iol approximately 3 months following the initial procedure.Additional information has been requested; however, further information has not been received.